# SDR AALA201708079004

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 55,410 hours, 19,568 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SLIDE LIGHT AT 1L, INOPERATIVE. REPLACED L1 DOOR LIGHT PER FIM 25-66-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
